Multinomial Probit Estimates of College Completion at Two-Year and Four-Year Schools
Christopher Jepsen
Open Access publications from School of Economics, University College Dublin
Abstract:
This paper explores differences by race, ethnicity, and immigrant generation in an individual's likelihood of completing either a 2-year or a 4-year degree. Blacks and, to a lesser extent, Hispanics are more likely than whites to complete a 4-year degree.
Keywords: Higher education; Discrete choice; Immigration; Race/ethnicity (search for similar items in EconPapers)
Pages: 6 pages
Date: 2008-02
References: View references in EconPapers View complete reference list from CitEc
Citations:
Published in: Economics Letters, 98(2) 2008-02
Downloads: (external link)
http://hdl.handle.net/10197/4447 Open Access version, 2008 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucn:oapubs:10197/4447
Access Statistics for this paper
More papers in Open Access publications from School of Economics, University College Dublin Contact information at EDIRC.
Bibliographic data for series maintained by Nicolas Clifton ().